# SDR VNAA202409240001

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,570 hours, 20,343 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: CC67016052
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPS21.80 OUTBOARD HINGE FITTING GOUGE DAMAGE 1.  PERMANENT REPAIR WAS ACCOMPLISHED ON RH WING T/E OUTBD HINGE FITTINGS AT SS21.80 PER REO 690-57-51-378 REV. --
